Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2018 (2018), Article ID 5024327, 9 pages
https://doi.org/10.1155/2018/5024327
Research Article

Epidemic Spreading in Complex Networks with Resilient Nodes: Applications to FMD

Department of Mathematical Sciences, Ulsan National Institute of Science and Technology (UNIST), Ulsan Metropolitan City 44919, Republic of Korea

Correspondence should be addressed to Chang Hyeong Lee; rk.ca.tsinu@eelhc

Received 10 September 2017; Revised 30 January 2018; Accepted 13 February 2018; Published 15 March 2018

Academic Editor: Roberto Natella

Copyright © 2018 Pilwon Kim and Chang Hyeong Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pilwon Kim and Chang Hyeong Lee, “Epidemic Spreading in Complex Networks with Resilient Nodes: Applications to FMD,” Complexity, vol. 2018, Article ID 5024327, 9 pages, 2018. doi:10.1155/2018/5024327